Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

122 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Hi Doctor, in Dec 3rd week due to health issues

Answered by
Dr.
Dr. T Chandrakant

General Surgeon

Practicing since :1984

Answered : 16693 Questions

default
Posted on Fri, 25 Jan 2019 in Lump
Question: Hi Doctor,

in Dec 3rd week due to health issues I took pain killer injections. after a week I noticed injection area swollen upto 6 inches on my bump. I consulted a Dr. with her advice I took antibiotics for 6days and now swelling reduced from 6 to 3 inches now. it is very painful and I am unable to sleep still. I will attach the prescription. please advice.
doctor
Answered by Dr. T Chandrakant 5 hours later
Brief Answer:
Ultrasonography and blood tests to confirm what is in the lump

Detailed Answer:
Hi.
Thanks for your query.
Noted the history and understood your concerns.
Since injection was taken in 3 rd week of December and now is 5 th XXXXXXX the presence of a very painful lump in spite of a course of an antibiotic indicate the presence of an abscess.
This can be confirmed by High Resolution Ultrasonography of the affected area and tests of blood like CBC; also get blood sugar and kidney function tests.
If these tests show presence of an abscess it is best to get it drained out for an early and better recovery.
If there is an antibioma or only swelling without any collection then you have to continue with proper antibiotic and anti-inflammatory medications with painkiller properties.

I hope this answer helps you in decision making.
Take care.
Please give follow up and post prescriptions and other reports too.

With wishes for best recovery.

Dr T Chandrakant.
General Surgeon.
Above answer was peer-reviewed by : Dr. Nagamani Ng
doctor
premium_optimized

The User accepted the expert's answer

Share on